# SDR ASAA2014051107767

- Difficulty date: May 11, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 23,751 hours, 7,290 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Condition: Unknown
- Location: Flight Deck
- Part time: 23,753 hours, 7,291 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, FOUND ELECTRIC LIGHT ON.  ACFT GROUNDED.  BITE TEST SHOWS "SPCU INOP" FAULT.  CHECKED SPCU FOR INSTALLATION SECURITY & CHECKED RELATED CIRCUIT BREAKERS, NO DEFECTS NOTED.   REPLACED P5-13 ELECTRICAL METERS MODULE REF MM 24-21-53. OPS NORMAL.
